`a`
Related Articles
1

Homoclinic tangencies to resonant saddles and discrete Lorenz attractors

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 2, Pages : 273 - 288, 2017

Sergey Gonchenko - (email), Ivan Ovsyannikov - (email)

 Abstract       References       Full Text      Related Articles

2

Computer-assisted equilibrium validation for the diblock copolymer model

Discrete and Continuous Dynamical Systems  Volume 37, Issue 2, Pages : 1075 - 1107, 2016

Thomas Wanner - (email)

 Abstract       References       Full Text      Related Articles

3

Zero-one law of Hausdorff dimensions of the recurrent sets

Discrete and Continuous Dynamical Systems  Volume 36, Issue 10, Pages : 5477 - 5492, 2016

Dong Han Kim - (email), Bing Li - (email)

 Abstract       References       Full Text      Related Articles

4

Random $\mathbb{Z}^d$-shifts of finite type

Journal of Modern Dynamics  Volume 10, Issue 02, Pages : 287 - 330, 2016

Kevin McGoff - (email), Ronnie Pavlov - (email)

 Abstract       References       Full Text      Related Articles

5

Formulas for the topological entropy of multimodal maps based on min-max symbols

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 10, Pages : 3415 - 3434, 2015

José M. Amigó - (email), Ángel Giménez - (email)

 Abstract       References       Full Text      Related Articles

6

The $\beta$-transformation with a hole

Discrete and Continuous Dynamical Systems  Volume 36, Issue 3, Pages : 1249 - 1269, 2015

Lyndsey Clark - (email)

 Abstract       References       Full Text      Related Articles

7

Structurally stable homoclinic classes

Discrete and Continuous Dynamical Systems  Volume 36, Issue 3, Pages : 1693 - 1707, 2015

Xiao Wen - (email)

 Abstract       References       Full Text      Related Articles

8

Transitive sofic spacing shifts

Discrete and Continuous Dynamical Systems  Volume 35, Issue 10, Pages : 4743 - 4764, 2015

John Banks - (email), Piotr Oprocha - (email), Brett Stanley - (email)

 Abstract       References       Full Text      Related Articles

9

An improved fast local level set method for three-dimensional inverse gravimetry

Inverse Problems and Imaging  Volume 9, Issue 2, Pages : 479 - 509, 2015

Wangtao Lu - (email), Shingyu Leung - (email), Jianliang Qian - (email)

 Abstract       References       Full Text      Related Articles

10

Topological and ergodic properties of symmetric sub-shifts

Discrete and Continuous Dynamical Systems  Volume 34, Issue 11, Pages : 4459 - 4486, 2014

Rafael Alcaraz Barrera - (email)

 Abstract       References       Full Text      Related Articles

11

A theorem on chaotic dynamics and its application to differential delay equations

DCDS Supplements  Volume 2001, Issue Special, Pages : 362 - 365, 2013

Roman Srzednicki - (email)

 Abstract       Full Text      Related Articles      

12

Symbolic dynamics for the geodesic flow on two-dimensional hyperbolic good orbifolds

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 2173 - 2241, 2013

Anke D. Pohl - (email)

 Abstract       References       Full Text      Related Articles

13

Strong and weak Allee effects and chaotic dynamics in Richards' growths

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 9, Pages : 2397 - 2425, 2013

J. Leonel Rocha - (email), Danièle Fournier-Prunaret - (email), Abdel-Kaddous Taha - (email)

 Abstract       References       Full Text      Related Articles

14

Pentagonal domain exchange

Discrete and Continuous Dynamical Systems  Volume 33, Issue 10, Pages : 4375 - 4400, 2013

Shigeki Akiyama - (email), Edmund Harriss - (email)

 Abstract       References       Full Text      Related Articles

15

A dynamical approach to Maass cusp forms

Journal of Modern Dynamics  Volume 6, Issue 4, Pages : 563 - 596, 2013

Anke D. Pohl - (email)

 Abstract       References       Full Text      Related Articles

16

An extension of Gompertzian growth dynamics: Weibull and Fréchet models

Mathematical Biosciences and Engineering  Volume 10, Issue 2, Pages : 379 - 398, 2013

J. Leonel Rocha - (email), Sandra M. Aleixo - (email)

 Abstract       References       Full Text      Related Articles

17

Addendum to: Symbolic dynamics for the $N$-centre problem at negative energies

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3825 - 3829, 2013

Nicola Soave - (email), Susanna Terracini - (email)

 Abstract       References       Full Text      Related Articles

18

Dynamical analysis in growth models: Blumberg's equation

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 3, Pages : 783 - 795, 2012

J. Leonel Rocha - (email), Sandra M. Aleixo - (email)

 Abstract       References       Full Text      Related Articles

19

Dynamics of $\lambda$-continued fractions and $\beta$-shifts

Discrete and Continuous Dynamical Systems  Volume 33, Issue 4, Pages : 1477 - 1498, 2012

Élise Janvresse - (email), Benoît Rittaud - (email), Thierry de la Rue - (email)

 Abstract       References       Full Text      Related Articles

20

Symbolic dynamics for the $N$-centre problem at negative energies

Discrete and Continuous Dynamical Systems  Volume 32, Issue 9, Pages : 3245 - 3301, 2012

Nicola Soave - (email), Susanna Terracini - (email)

 Abstract       References       Full Text      Related Articles

21

Numerical recipes for investigating endemic equilibria of age-structured SIR epidemics

Discrete and Continuous Dynamical Systems  Volume 32, Issue 8, Pages : 2675 - 2699, 2012

Dimitri Breda - (email), Stefano Maset - (email), Rossana Vermiglio - (email)

 Abstract       References       Full Text      Related Articles

22

Two-parameter locus of boundary crisis: Mind the gaps!

DCDS Supplements  Volume 2011, Issue Special, Pages : 1148 - 1157, 2011

Hinke M. Osinga - (email), James Rankin - (email)

 Abstract       Full Text      Related Articles      

23

On the index problem of $C^1$-generic wild homoclinic classes in dimension three

Discrete and Continuous Dynamical Systems  Volume 31, Issue 3, Pages : 913 - 940, 2011

Katsutoshi Shinohara - (email)

 Abstract       References       Full Text      Related Articles

24

Non-integrability of the collinear three-body problem

Discrete and Continuous Dynamical Systems  Volume 30, Issue 1, Pages : 299 - 312, 2011

Mitsuru Shibayama - (email)

 Abstract       References       Full Text      Related Articles

25

Computation of symbolic dynamics for two-dimensional piecewise-affine maps

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 3, Pages : 739 - 767, 2011

Lorenzo Sella - (email), Pieter Collins - (email)

 Abstract       References       Full Text      Related Articles

26

Symbolic extensions and partially hyperbolic diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 29, Issue 4, Pages : 1419 - 1441, 2010

Lorenzo J. Díaz - (email), Todd Fisher - (email)

 Abstract       References       Full Text      Related Articles

27

Generation of homoclinic tangencies by $C^1$-perturbations

Discrete and Continuous Dynamical Systems  Volume 26, Issue 1, Pages : 1 - 42, 2009

Nikolaz Gourmelon - (email)

 Abstract       Full Text      Related Articles

28

Abundance of heteroclinic and homoclinic orbits for the hyperchaotic Rössler system

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 4, Pages : 1039 - 1055, 2009

Daniel Wilczak - (email)

 Abstract       Full Text      Related Articles

29

Symbolic dynamics for the geodesic flow on Hecke surfaces

Journal of Modern Dynamics  Volume 2, Issue 4, Pages : 581 - 627, 2008

Dieter Mayer - (email), Fredrik Strömberg - (email)

 Abstract       Full Text      Related Articles

30

Oscillatory motions in the rectangular four body problem

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 4, Pages : 557 - 587, 2008

Ernesto A. Lacomba - (email), Mario Medina - (email)

 Abstract       Full Text      Related Articles

31

On a certain kind of polynomials of degree 4 with disconnected Julia set

Discrete and Continuous Dynamical Systems  Volume 20, Issue 4, Pages : 975 - 987, 2008

Koh Katagata - (email)

 Abstract       Full Text      Related Articles

32

Symbolic dynamics on free groups

Discrete and Continuous Dynamical Systems  Volume 20, Issue 3, Pages : 725 - 738, 2007

Steven T. Piantadosi - (email)

 Abstract       Full Text      Related Articles

33

Topological quasi-group shifts

Discrete and Continuous Dynamical Systems  Volume 17, Issue 1, Pages : 77 - 93, 2006

Marcelo Sobottka - (email)

 Abstract       Full Text      Related Articles

34

Persistence of Bowen-Ruelle-Sinai measures

Discrete and Continuous Dynamical Systems  Volume 17, Issue 1, Pages : 213 - 221, 2006

Maria Pires De Carvalho - (email)

 Abstract       Full Text      Related Articles

35

Generic 3-dimensional volume-preserving diffeomorphisms with superexponential growth of number of periodic orbits

Discrete and Continuous Dynamical Systems  Volume 15, Issue 2, Pages : 611 - 640, 2006

Vadim Kaloshin - (email), Maria Saprykina - (email)

 Abstract       Full Text      Related Articles

36

C *-algebras associated to dynamical systems

Discrete and Continuous Dynamical Systems  Volume 15, Issue 1, Pages : 177 - 192, 2006

Søren Eilers - (email)

 Abstract       Full Text      Related Articles

37

Bernoulli shift for second order recurrence relations near the anti-integrable limit

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 3, Pages : 587 - 598, 2005

Yi-Chiuan Chen - (email)

 Abstract       Full Text      Related Articles

38

Homoclinic tangencies in $R^n$

Discrete and Continuous Dynamical Systems  Volume 12, Issue 3, Pages : 465 - 480, 2004

Victoria Rayskin - (email)

 Abstract       Full Text      Related Articles

39

Birkhoff cones, symbolic dynamics and spectrum of transfer operators

Discrete and Continuous Dynamical Systems  Volume 11, Issue 2/3, Pages : 581 - 598, 2004

Frédéric Naud - (email)

 Abstract       Full Text      Related Articles

40

Symbolic dynamics from signed matrices

Discrete and Continuous Dynamical Systems  Volume 11, Issue 2/3, Pages : 621 - 638, 2004

Jim Wiseman - (email)

 Abstract       Full Text      Related Articles

41

Symbolic analysis for some planar piecewise linear maps

Discrete and Continuous Dynamical Systems  Volume 9, Issue 6, Pages : 1533 - 1548, 2003

Peter Ashwin - (email), Xin-Chu Fu - (email)

 Abstract       Full Text      Related Articles

42

Blow up of the isosceles 3--body problem with an infinitesimal mass

Discrete and Continuous Dynamical Systems  Volume 9, Issue 5, Pages : 1149 - 1173, 2003

Martha Alvarez-Ramírez - (email), Joaquín Delgado - (email)

 Abstract       Full Text      Related Articles

43

How little is little enough?

Discrete and Continuous Dynamical Systems  Volume 9, Issue 4, Pages : 969 - 978, 2003

Alexander Blokh - (email), Eric Teoh - (email)

 Abstract       Full Text      Related Articles

44

Numerical approximation of normally hyperbolic invariant manifolds

DCDS Supplements  Volume 2003, Issue Special, Pages : 133 - 140, 2003

Henk Broer - (email), Aaron Hagen - (email), Gert Vegter - (email)

 Abstract       Full Text      Related Articles      

45

A twisted tensor product on symbolic dynamical systems and the Ashley's problem

Discrete and Continuous Dynamical Systems  Volume 9, Issue 3, Pages : 549 - 558, 2003

H. M. Hastings - (email), S. Silberger - (email), M. T. Weiss - (email), Y. Wu - (email)

 Abstract       Full Text      Related Articles

46

Periodic orbits and Arnold diffusion

Discrete and Continuous Dynamical Systems  Volume 9, Issue 2, Pages : 451 - 470, 2002

Jacky Cresson - (email), Christophe Guillet - (email)

 Abstract       Full Text      Related Articles

47

Symbolic dynamics in nondifferentiable system originating in R-L-Diode driven circuit

Discrete and Continuous Dynamical Systems  Volume 6, Issue 2, Pages : 275 - 292, 2000

Safya Belghith - (email)

 Abstract       Full Text      Related Articles

48

Symbol sequences and entropy for piecewise monotone transformations with discontinuities

Discrete and Continuous Dynamical Systems  Volume 6, Issue 2, Pages : 299 - 304, 2000

C. Kopf - (email)

 Abstract       Full Text      Related Articles

49

$\mathbb Z^d$-covers of horosphere foliations

Discrete and Continuous Dynamical Systems  Volume 6, Issue 1, Pages : 147 - 154, 1999

Mark Pollicott - (email)

 Abstract       Full Text      Related Articles

50

Horseshoes and the Conley index spectrum - II: the theorem is sharp

Discrete and Continuous Dynamical Systems  Volume 5, Issue 3, Pages : 599 - 616, 1999

M. C. Carbinatto - (email), K. Mischaikow - (email)

 Abstract       Full Text      Related Articles

51

Applied symbolic dynamics: attractors and filtrations

Discrete and Continuous Dynamical Systems  Volume 5, Issue 1, Pages : 43 - 60, 1998

George Osipenko - (email), Stephen Campbell - (email)

 Abstract       Full Text      Related Articles

52

Dynamics of a piecewise rotation

Discrete and Continuous Dynamical Systems  Volume 4, Issue 4, Pages : 593 - 608, 1998

Arek Goetz - (email)

 Abstract       Full Text      Related Articles